# SDR DALA2023080406322

- Difficulty date: August 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 97,961 hours, 44,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0667 CORROSION ON INTERSCOSTAL AT AFT CARGO COMPARTMENT BETWEEN STA 1500, S-26R / S-27R. CORRECTIVE ACTION: SUMMARY OF NRC 00412 - INTERCOSTAL AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM 51-40. (2897954)
